| Catalog Number |
DWJ515 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Post Operative Wound Infection (2446)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure due to a suspected infection and dislocation of the implant.
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.